# SDR WI5R2018100500000

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: General aviation
- Aircraft: N18MM
- Make and model: Cessna 525C
- Aircraft serial: 0160
- Engine: Wilint FJ444A
- Engine time: 1,185 hours, 805 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW38029
- Condition: Fractured
- Location: Engine
- Part time: 1,185 hours, 805 cycles
- Component: Engine, Wilint, FJ444A
- Component part number: 73200200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CUSTOMER NOTED A CONSTANT RATTLING NOISE DURING ENGINE SPOOL DOWN. FIELD BORESCOPE INSPECTION REVEALED A LIBERATED 3RD STAGE IP ROTOR BLADE.  DISASSEMBLY OF THE ENGINE CONFIRMED A MISSING 3RD STAGE BLADE.
